# SDR AALA2019111989032

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 55,534 hours, 31,838 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Frame 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AN INSPECTION FOR DAMAGE CAUSED BY THE LEFT MAIN LANDING GEAR DOOR FITTING BECOMING DETACHED FROM THE KEEL BEAM DURING GEAR RETRACTION ON TAKEOFF (SEE AALA201911099002 FOR ORIGINAL REPORT) REVEALED A CRACKED FASTENER HOLE ON THE TOP HORIZONTAL WEB OF THE KEEL BEAM (2ND HOLE FROM THE OUTBOARD SIDE) AT FR 42 AND S36L WHICH WAS REPAIRED BY OVERSIZING THE HOLE PER EA 300270.
